# SDR MALA070003

- Difficulty date: January 8, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 20,298 hours, 22,281 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR INDICATION DID NOT SHOW DOWN AND LOCKED.  INTRANSIT LIGHT WENT OUT WITH NOSE AND RT MAIN GEAR DOWN.  FOLLOWED QRH.  FOUND LT GEAR DOWNLOCK CONNECTOR TO BE DISCONNECTED.  RECONNECTED CONNECTOR, COMPLETED OPS CHECKS.
